PARACETAMOL 500mg

ACTAVIS
PARACETAMOL 500mg
€ 9.00
Add to Cart
What is Paracetamol Ecopharm and what it is used
If pain persists for more than 5 days, and the temperature more than 3 days and did not feel better or your condition gets worse, you should seek medical attention.
Paracetamol Ecopharm contains paracetamol, which belongs to the group of medicines called analgesics, which act as reducing pain or fever.

PARACETAMOL table. 500mg

 
What is Paracetamol Ecopharm and what it is used
If pain persists for more than 5 days, and the temperature more than 3 days and did not feel better or your condition gets worse, you should seek medical attention.
Paracetamol Ecopharm contains paracetamol, which belongs to the group of medicines called analgesics, which act as reducing pain or fever.
Paracetamol Ecopharm be used for the treatment of mild to moderate pain of various origins: headache, migraine, neuralgia, toothache, menstrual pain, muscular pain and rheumatism.
Paracetamol Ecopharm be used in fever as a result of influenza and colds.

2. What you should know before taking Paracetamol Ecopharm
Do not take Paracetamol Ecopharm:
 if you are allergic to acetaminophen or any of the other ingredients of this medicine (listed in Section 6).
 
If despite treatment pain persists for more than 5 days, and the temperature more than 3 days, or other complaints occur, discontinue treatment and consult your doctor.
To avoid the risk of paracetamol overdose, check for content of Paracetamol other concomitantly administered drugs from you.

Warnings and Precautions
Talk to your doctor, pharmacist or nurse before taking Paracetamol Ecopharm.

Children and adolescents
In children receiving 60 mg / kg acetaminophen daily, the combination with other anti-pyretic not recommended. This is only possible if the paracetamol is not effective.

Other medicines and Paracetamol Ecopharm
Tell your doctor or pharmacist if you are taking or have recently taken or may take any other medicines, including medicines obtained without a prescription.

Please tell your doctor or pharmacist if you are taking:
 metoclopramide, domperidone (for treatment of nausea and vomiting);
 anticoagulants (used to thin the blood) eg. warfarin;
cholestyramine (used to treat high cholesterol);
other painkillers.
 
Paracetamol Ecopharm with food, beverages and alcohol
Paracetamol Ecopharm should not be used with alcohol since it can enhance liver toxicity of acetaminophen.

Pregnancy, lactation and fertility
If you are pregnant or breast-feeding, you may be pregnant or planning to become pregnant, ask your doctor or pharmacist before taking this medicine.
Ask your doctor or pharmacist before taking any medicine. At therapeutic doses, paracetamol can be taken during pregnancy.
Paracetamol is excreted in breast milk in very small quantities and do not have to stop breast-feeding during short-term treatment.

Driving and using machines
Paracetamol does not affect the ability to drive and use machines.

3. How to take Paracetamol Ecopharm
Always take this medicine exactly as described in this leaflet, or as directed by your doctor or nurse, pharmacist or nurse. If you are not sure, ask your doctor or pharmacist.

The recommended dose is:
For adults and children over 12 years:
1-2 tablets 3-4 times daily with an interval of 4 to 6 hours. Do not take more than 6 tablets daily.

Use in children and adolescents
Children 6-12 years:
In children, the dosage is usually based on weight. The recommended dose is 60 mg / kg daily, administered 4-6 hours, i.e. 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.
For children weighing between 21 and 25 kg were administered 1/2 tablets every 4 hours. Do not take more than 3 tablets daily.
For children weighing between 26 and 40 kg were administered 1 tablet every 6 hours. Do not take more than 4 tablets.
 
Do not give to children under 6 years of age.
Do not exceed the recommended daily dose.
Do not take with other paracetamol-containing medicines.
Do not take more than 5 days in adults and 3 days for children held without medical advice.

If you take an overdose of Paracetamol Ecopharm
Taking too much acetaminophen can cause liver damage.
If you accidentally take more tablets, contact your doctor, pharmacist or go to the nearest hospital.

If you forget to take Paracetamol Ecopharm
Do not take a double dose to make up for a missed dose.
If you miss a dose, take it as soon as you remember.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

If you stop taking Paracetamol Ecopharm
If you have any further questions on the use of this medicine, ask your doctor, pharmacist or nurse.

4. Possible side effects
Like all medicines, this medicine may cause side effects, although not everybody gets them.

Adverse reactions with the use of acetaminophen are rare. Stop taking this medicine and consult your doctor if:
 watch allergic reaction such as itching, rash, breathing problems, the occurrence of edema of the lips, tongue, throat and face;
 are sores in the mouth;
 you had breathing problems in the use of aspirin or NSAIDs;
 have unexpected bleeding or bruising tendency.
 
If any of the side effects gets serious, or you notice other effects not listed in this leaflet, please tell your doctor or pharmacist.

Additional side effects in children and adolescents
If you get any side effects, tell your doctor, pharmacist or nurse. This includes all listed in this leaflet.

5. How to store Paracetamol Ecopharm
Keep out of reach of children.
Do not use this medicine after the expiry date stated on the carton and blister. The expiry date refers to the last day of that month.

Do not dispose of medications in wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.
This medicinal product does not require any special storage conditions.


 
6. Package Contents and more information
What does Paracetamol Ecopharm
The active substance is paracetamol.
One Ecopharm Paracetamol tablet contains 500 mg of acetaminophen.
Other ingredients are: pregelatinized starch, and magnesium stearate.
 
Looks like Paracetamol Ecopharm and contents of the pack
Paracetamol Ecopharm are white, oblong tablets, scored on one side. Available in packs of 20 tablets in PVC / Al blisters.
€ 9.00
Add to Cart
Close